# SDR UALA2013010200013

- Difficulty date: January 2, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 46,644 hours, 12,066 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHT FOUND LOW ILLUMINATION, MAIN DECK.  CABIN - EMERGENCY LIGHT RELAMPED AND CHECKED NORMAL PER MM 31-51-03.
